International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 1, Pages 43-52
The initial boundary value problem of a mixed-typed hemivariational inequality
Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China
Received 20 May 1999
Copyright © 2001 Guo Xingming. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A mixed-typed differential inclusion with a weakly continuous
nonlinear term and a nonmonotone discontinuous nonlinear
multi-valued term is studied, and the existence and decay of
solutions are established.